# SDR AALA960586

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FWD VERT STAB LEFT SPAR LEG ON AFT SIDE OF STATION 1388 CANT FRAME IN AFT ACCY.  STOP DRILLED CRACK MANUFACTURED DOUBLER AND INSTALLED PER ESO 80559, DATED 4-12-96.  (M)
